[Skip to Content]
Access to paid content on this site is currently suspended due to excessive activity being detected from your IP address 54.211.191.72. Please contact the publisher to request reinstatement.
[Skip to Content Landing]
Article
February 22, 1980

Acute Renal Failure Associated With Ticrynafen

Author Affiliations

From the Departments of Medicine (Dr Paddack) and Pathology (Dr Wahl), Presbyterian-St Luke's Medical Center, Denver. Drs Holman, Schorr, and Lacher are in private practice in Denver.

JAMA. 1980;243(8):764-765. doi:10.1001/jama.1980.03300340040017
Abstract

Three patients experienced acute renal failure temporally related to the use of ticrynafen. There was no clinical evidence of hypersensitivity. In all three patients, the serum uric acid level fell as they became more azotemic. It is postulated, but not proved, that acute tubular obstruction with urates may be responsible.

(JAMA 243:764-765, 1980)

×